Hölder continuity for Trudinger's equation in measure spaces

Tuomo Kuusi*, Rojbin Laleoglu, Juhana Siljander, José Miguel Urbano

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review

13 Citations (Scopus)

Abstract

We complete the study of the regularity for Trudinger's equation by proving that weak solutions are Hölder continuous also in the singular case. The setting is that of a measure space with a doubling non-trivial Borel measure supporting a Poincaré inequality. The proof uses the Harnack inequality and intrinsic scaling.

Original languageEnglish
Pages (from-to)193-229
Number of pages37
JournalCalculus of Variations and Partial Differential Equations
Volume45
Issue number1-2
DOIs
Publication statusPublished - Sep 2012
MoE publication typeA1 Journal article-refereed

Fingerprint Dive into the research topics of 'Hölder continuity for Trudinger's equation in measure spaces'. Together they form a unique fingerprint.

Cite this